Laboratoire de Mathématiques de Besançon - UMR 6623 CNRS
UFC
CNRS


Accueil > Pages web personnelles > Ammar Khodja Farid > Publications

Publications

| Accueil | Publications | Enseignement | Epiphymaths | Epistémologie |

  1. Ammar-Khodja, Farid ; Benabdallah, Assia ; González-Burgos, Manuel ; de Teresa, Luz. Minimal time for the null controllability of parabolic systems : The effect of the condensation index of complex sequences. Journal of Functional Analysis, Vol. 267, 7, (2014), pp. 2077–2151.
  2. Ammar-Khodja, F. ; Bouzidi C., Dupaix C., Maniar L.. Null Controllability of retarded parabolic equations. Mathematical Control and Related Fields   Vol. 4, 1 (2014) Pages 1-15
  3. Ammar Khodja, Farid ; Benabdallah, Assia ; González-Burgos, Manuel ; de Teresa, Luz ; A new relation between the condensation index of complex sequences and the null controllability of parabolic systems. C. R. Math. Acad. Sci. Paris 351 (2013), no. 19-20, 743–746.
  4. Ait Ben Hassi, El Mustapha ; Ammar Khodja, Farid ; Hajjaj, Abdelkarim ; Maniar, Lahcen. Carleman estimates and null controllability of coupled degenerate systems. Evol. Equ. Control Theory 2 (2013), no. 3, 441–459.
  5. Ammar-Khodja, Farid ; Benabdallah, Assia ; González-Burgos, Manuel ; de Teresa, Luz. The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials. Journal de Mathématiques Pures et Appliquées, Vol. 96, 6, (2011), pp. 555-590.
  6. Ammar-Khodja, Farid ; Benabdallah, Assia ; González-Burgos, Manuel ; de Teresa, Luz. Recent results on the controllability of linear coupled parabolic problems : a survey. Mathematical Control and Related Fields, Vol. 1, 3, (2011) pp. 267-306. (voir)
  7. Ammar-Khodja, Farid ; Mauffrey, Karine ; Münch, Arnaud. Exact boundary controllability of a system of mixed order with essential spectrum. SIAM J. Control and Optimization, Vol. 49, No. 4, (2011).
  8. Ammar-Khodja, Farid ; Micu, Sorin ; Münch, Arnaud. Exact controllability of a string submitted to a boundary unilateral constraint. Ann. I. H. Poincaré – AN 27 (2010) 1097–1119 (PDF)
  9. Ammar-Khodja, Farid ; Benabdallah, Assia ; Dupaix, Cédric ; González-Burgos, Manuel. A. A generalization of the Kalman rank condition for time-dependent coupled linear parabolic systems. Diff. Equ. Appl. 1 (2009) 427-
  10. Ammar-Khodja, Farid ; Benabdallah, Assia ; Dupaix, Cédric ; González-Burgos, Manuel. A Kalman rank condition for the localized distributed controllability of a class of linear parabolic systems. J. Evol. Equ. 9 (2009) 267-291
  11. Ammar-Khodja, Farid ; Geymonat, Giuseppe ; Münch, Arnaud. On the exact controllability of a system of mixed order with essential spectrum. C. R. Math. Acad. Sci. Paris 346 (2008), no. 11-12, 629—634. (PDF)
  12. Ammar-Khodja, Farid ; Benabdallah, Assia ; Dupaix, Cédric ; González-Burgos, Manuel. Controllability for a class of reaction-diffusion systems : the generalized Kalman’s condition. C. R. Math. Acad. Sci. Paris 345 (2007), no. 10, 543—548. (PDF)
  13. Ammar-Khodja, Farid ; Kerbal, Sebti ; Soufyane, Abdelaziz Stabilization of the nonuniform Timoshenko beam. J. Math. Anal. Appl. 327 (2007), no. 1, 525—538. (PDF)
  14. Ammar Khodja, Farid ; Santos, Marcelo M. 2D density-dependent Leray problem with a discontinuous density. Methods Appl. Anal. 13 (2006), no. 4, 321—335. (PDF)
  15. Ammar Khodja, Farid ; Benabdallah, Assia ; Dupaix, Cédric Null-controllability of some reaction-diffusion systems with one control force. J. Math. Anal. Appl. 320 (2006), no. 2, 928—943. (PDF)
  16. Ammar Khodja, Farid ; Santos, Marcelo M. 2d Ladyzhenskaya-Solonnikov problem for inhomogeneous fluids. Contributions to nonlinear analysis, 351—364, Progr. Nonlinear Differential Equations Appl., 66, Birkhäuser, Basel, 2006.
  17. Ammar Khodja, Farid ; Santos, Marcelo M. The Leray problem for 2D inhomogeneous fluids. Regularity and other aspects of the Navier-Stokes equations, 51—59, Banach Center Publ., 70, Polish Acad. Sci., Warsaw, 2005.
  18. F. Ammar Khodja & M. Mokhtar-Kharroubi, Exponential stability of one-dimensional hyperbolic systems, "Control Systems : Theory, Numerics and Applications" (2005), Proceedings of Science. (PDF)
  19. Ammar Khodja Farid ; Benabdallah, Assia ; Dupaix, Cédric ; Kostin, Ilya. Null-controllability of some systems of parabolic type by one control force. ESAIM Control Optim. Calc. Var. 11 (2005), no. 3, 426—448 . (PDF)
  20. Ammar-Khodja, Farid ; Santos, Marcelo M. 2D density-dependent Leray’s problem for inhomogeneous fluids. Mat. Contemp. 27 (2004), 19—35.
  21. Ammar Khodja, F. ; Benabdallah, A. ; Dupaix, C. ; Kostin, I. Controllability to the trajectories of phase-field models by one control force. SIAM J. Control Optim. 42 (2003), no. 5, 1661—1680 (PDF)
  22. Ammar-Khodja, F. ; Benabdallah, A. ; Muñoz Rivera, J. E. ; Racke, R. Energy decay for Timoshenko systems of memory type. J. Differential Equations 194 (2003), no. 1, 82—115. (PDF)
  23. Ammar Khodja, Farid ; Bader, Ahmed. Stabilizability of systems of one-dimensional wave equations by one internal or boundary control force. SIAM J. Control Optim. 39 (2001), no. 6, 1833—1851. (PDF)
  24. Afilal, Mounir ; Ammar Khodja, Farid. Stability of coupled second order equations. Comput. Appl. Math. 19 (2000), no. 1, 91—107, 126. (PDF)
  25. Ammar Khodja, Farid ; Benabdallah, Assia. Sufficient conditions for uniform stabilization of second order equations by dynamical controllers. Dynam. Contin. Discrete Impuls. Systems 7 (2000), no. 2, 207—222. (PDF)
  26. Ammar-Khodja, Farid ; Bader, Ahmed ; Benabdallah, Assia. Dynamic stabilization of systems via decoupling techniques. ESAIM Control Optim. Calc. Var. 4 (1999), 577—593 (PDF)
  27. Ammar-Khodja, Farid ; Bader, Ahmed. Sur le comportement asymptotique de solutions de systèmes hyperboliques linéaires. (French) [Asymptotic behavior of solutions of linear hyperbolic systems] C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 11, 957—960. (PDF)
  28. Ammar-Khodja, Farid ; Mokhtar-Kharroubi, Mustapha. On the exponential stability of advection semigroups with boundary operators. Math. Models Methods Appl. Sci. 8 (1998), no. 1, 95—106.
  29. Ammar Khodja, Farid ; Benabdallah, Assia ; Teniou, Djamel. Dynamical stabilizers and coupled systems. Élasticité, viscoélasticité et contrôle optimal (Lyon, 1995), 253—262, ESAIM Proc., 2, Soc. Math. Appl. Indust., Paris, 1997.
  30. Ammar Khodja, F. ; Benabdallah, A. ; Teniou, D. Sur la stabilisation d’un couplage ondes-advection. (French) [Stabilization of a wave-advection coupling] Portugal. Math. 54 (1997), no. 3, 335—344.
  31. Ammar Khodja, Farid ; Benabdallah, Assia ; Teniou, Djamel. Stability of coupled systems. Abstr. Appl. Anal. 1 (1996), no. 3, 327—340.
  32. Ammar Khodja, Farid ; Benabdallah, Assia. Conditions suffisantes pour la stabilisation uniforme d’équations du second ordre par des contrôleurs dynamiques. (French) [Sufficient conditions for the uniform stabilization of second-order equations by dynamical controllers] C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 6, 615—620.
  33. Ammar Khodja, Farid ; Benabdallah, Assia ; Teniou, Djamel. Stabilisation d’un système similaire à celui de la thermoélasticité. (French) [Stabilization of a system similar to the thermoelasticity system] C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 6, 551—556.
  34. Addou, Idris ; Ammar Khodja, Farid. Sur le nombre de solutions d’un problème aux limites non linéaire. (French) [On the number of solutions of a nonlinear boundary value problem] C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 4, 409—412.
  35. Ammar Khodja, Farid ; Benabdallah, Assia. Stabilisation de l’équation des ondes par un contrôleur dynamique. (French) [Stabilization of the wave equation by a dynamical controller] C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 2, 195—198.

Prépublications et autres…


  1. Contrôlabilité de systèmes paraboliques. Notes du cours donné lors de l’école CIMPA organisée à Marrakech en mai 2009 (prochainement en PDF).
  2. Une introduction à la théorie du contrôle Notes de cours (avec Assia Benabdallah), 2005.
  3. M. Afilal, F. Ammar Khodja. Stabilité et compacité de semi-groupes, Prépublications du Laboratoire de Mathématiques de Besançon, n° 2000/09
  4. M. Afilal, F. Ammar Khodja et A. Benabdallah. Perturbation singulière et comportement asymptotique en temps, Prépublications du Laboratoire de Mathématiques de Besançon, n° 2000/10

Cette rubrique ne contient aucun article.